Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On two dimensional Markov processes with branching property


Author: Shinzo Watanabe
Journal: Trans. Amer. Math. Soc. 136 (1969), 447-466
MSC: Primary 60.67
DOI: https://doi.org/10.1090/S0002-9947-1969-0234531-1
MathSciNet review: 0234531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. B. Dynkin, Markov processes, Springer, Berlin, 1965.
  • [2] W. Feller, Diffusion processes in genetics, 2nd Berkeley Symposium, Univ. of Calif. Press, Berkeley, Calif., 1951, pp. 227-246. MR 0046022 (13:671c)
  • [3] G. Fichera, Sulle equazioni alle derivate parziali del secondo ordine ellittico-paraboliche, Univ. e. Politec. Torino Rend. Sem. Mat. 15 (1955-1956), 27-47. MR 0089347 (19:657c)
  • [4] R. Z. Has'minsky, Diffusion processes and elliptic differential equations degenerating at the boundary of the region, Theor. Probability Appl. 3 (1958), 430-451. MR 0101559 (21:369)
  • [5] N. Ikeda, M. Nagasawa and S. Watanabe, Branching Markov processes, (to appear). MR 0202195 (34:2068)
  • [6] K. Ito, Lectures on stochastic processes, Tata Institute of Fundamental Research, Bombay, 1964. MR 759892 (86f:60049)
  • [7] K. Ito and H. P. McKean, Jr., Diffusion processes and their sample paths, Springer, Berlin, 1965.
  • [8] M. Jirina, Stochastic branching processes with continuous state space, Czechoslovak Math. J. 8 (1958), 292-313. MR 0101554 (21:364)
  • [9] H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967), 209-245. MR 0217856 (36:945)
  • [10] J. Lamperti, Continuous state branching processes, Bull. Amer. Math. Soc. 73 (1967), 382-386. MR 0208685 (34:8494)
  • [11] -, The limit of a sequence of branching processes, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 7 (1967), 271-288. MR 0217893 (36:982)
  • [12] M. Motoo and S. Watanabe, On a class of additive functionals of Markov processes, J. Math. Kyoto Univ. 4 (1965), 429-469. MR 0196808 (33:4994)
  • [13] A. V. Skorokhod, Studies in the theory of random processes, (translated from Russian), Addison-Wesley, Reading, Mass., 1965. MR 0185620 (32:3082b)
  • [14] H. Tanaka and M. Hasegawa, Stochastic differential equations, Seminar on Prob., Vol. 19, 1964. (Japanese)
  • [15] A. D. Ventcel', On lateral conditions for multidimensional diffusion processes, Theor. Probability Appl. 4 (1959), 172-185. MR 0106515 (21:5246)
  • [16] S. Watanabe, On discontinuous additive functionals and Lévy measures of a Markov process, Japan J. Math. 34 (1964), 53-70. MR 0185675 (32:3137)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.67

Retrieve articles in all journals with MSC: 60.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234531-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society